# SDR DALA2017112008228

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 14,487 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS; LEFT AFT ENTRY DOOR, RIGHT AFT ENTRY DOOR SLIDE LIGHTS INOP AND FLOOR PROX LIGHTS ROWS 33-37 INOP. MAINTENANCE RELAMPED LEFT AFT ENTRY DOOR SLIDE LIGHT PER AMM 33-51-04 201. REPLACED FUSE 2 IN POWER SUPPLY M1672 AND RIGHT AFT ENTRY DOOR SLIDE LIGHT & FLOOR PROX LIGHTS TEST OK PER AMM 33-51.
